# SDR PCSA11190501

- Difficulty date: November 19, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 39608831
- Part serial: P2350
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CREW REPORTED PRESSURIZATION SYSTEM WILL NOT MAINTAIN CABIN ALTITUDE. AIRCRAFT RETURNED BACK TO DEPARTURE AND LANDED WITHOUT ANY FURTHER INCIDENT. MAINTENANCE TROUBLESHOT PRESSURIZATION SYSTEM AND FOUND FLOW CONTROL AND MODULATING VALVE AT FAULT, THE FLOW CONTROL AND MODULATING VALVE WAS REMOVED AND REPLACED IAW  MM CH-36-12-61, PRESSURIZATION SYSTEM WAS OPERATIONALLY CHECKED AND FOUND NORMAL IAW W/C 7-29 AND MM CH-5-51-101. AIRCRAFT WAS RETURNED TO SERVICE.
